I having an uncomfortable bowel movement and sharp pains in my stomach, is there something to worry about it?
About a week ago i had a really painful bowel movement, what i just thought was constipation, and there was a good amount of blood (probably around 50ml or something), but i thought nothing of it, as i thought as i said it was constipation, but recently i have had some sharp pains in my stomach that only occur when i move or stretch too much, i'm not sure if there connected, but i am a bit worried, should i be, or is it nothing?
You have pain when you are having a bowel movement and you also have sharp pains in your stomach when you move or stretch. The best thing to do is to discuss your symptoms with your primary care doctor. Your painful bowel movements could be related to constipation that could have led to anal fissures or hemorrhoids. Anal fissures that small tears in the rectum that can cause pain. Hemorrhoids are also caused by constipation. Hemorrhoids are internal and external. Internal hemorrhoids are painless whereas external ones are painful. Both can cause bleeding. You should make an appointment with your primary care doctor to have these symptoms evaluated to find a cause. If there is no identifiable cause, you may need a colonoscopy because rectal bleeding is abnormal. You also have sharp abdominal pains that could be gas; however, other causes such as peptic ulcer disease and a pulmonary process should be ruled out. Peptic ulcer disease are ulcers in your stomach or small intestine. They can be caused by medications (NSAIDS, ibuprofen), alcohol, coffee, and infections (H. Pylori). Peptic ulcers can cause bleeding and dark stools. If left untreated, it can advance to perforation which is a medical emergency. Please mention these symptoms to your primary care doctor when you see him or her. Your doctor can start with lab tests and will determine if you need any imaging tests.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
- Does the use of Prednisolone or other corticosteroid up to 8 mgs per day in 2 week can harm me?
- Should I take malaria pills for a trip to South Africa?
- I am having sharp mild pain in my lower left side of my stomach. What could be wrong?
- I am having cloudy urine and difficulty to pee. What is wrong with me?
- When your tested for a UTI can they find out or search for HIV ?
Need More Info?